# SDR DALA2015091305643

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON STRIP LT/RT FORWARD SIDE LOWER SKIN AT AFT ACCESSORY COMPARTMENT.  DAMAGE REMOVED.  FABRICATED AND INSTALLED DOUBLERS IAW SRM 53-00-01, FIG 6 AND 51-30-20.
